CaltechAUTHORS
  A Caltech Library Service

More on decompositions of edge-colored complete graphs

Draganova, Anna and Mutoh, Yukiyasu and Wilson, Richard M. (2008) More on decompositions of edge-colored complete graphs. Discrete Mathematics, 308 (14). pp. 2926-2943. ISSN 0012-365X. doi:10.1016/j.disc.2007.08.044. https://resolver.caltech.edu/CaltechAUTHORS:20100715-120722042

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20100715-120722042

Abstract

Let g be a family of graphs whose edges are colored with elements from a set R of r colors. We assume no two vertices of G are joined by more than one edge of color i for any i ∈ R, for each G ∈ g. K^((r))_n will denote the complete graph with r edges joining any pair of distinct vertices, one of each of the r colors. We describe necessary and asymptotically sufficient conditions on n for the existence of a family D of subgraphs of K^((r))_n, each of which is an isomorphic copy of some graph in g, so that each edge of K^((r))_n appears in exactly one of the subgraphs in D.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1016/j.disc.2007.08.044DOIArticle
Additional Information:© 2008 Elsevier. Received 30 August 2004; accepted 9 August 2007. Available online 3 December 2007. Research supported by JSPS Research Fellow 09978. Research supported by NSA Grant H98230-04-1-0037.
Funders:
Funding AgencyGrant Number
Japan Society for the Promotion of Science (JSPS)09978
National Security AgencyH98230-04-1-0037
Subject Keywords:Decomposition; Complete graph; Edge-colored
Issue or Number:14
Classification Code:Mathematical subject codes: 05B05; 05B20; 05D10
DOI:10.1016/j.disc.2007.08.044
Record Number:CaltechAUTHORS:20100715-120722042
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20100715-120722042
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19084
Collection:CaltechAUTHORS
Deposited By: Jason Perez
Deposited On:05 Aug 2010 17:21
Last Modified:08 Nov 2021 23:49

Repository Staff Only: item control page